# SDR 03200331

- Difficulty date: July 19, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 2058393
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY EXIT LAMPS AND CONNECTOR.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
